Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2018, Volume 18, Number 4, Pages 787–797 (Mi mmj696)  

Invariants of noncommutative projective schemes

Gonçalo Tabuadaabc

a Department of Mathematics, MIT, Cambridge, MA 02139, USA
b Centro de Matemática e Aplicações (CMA), FCT, UNL, Portugal
c Departamento de Matemática, FCT, UNL, Portugal

Abstract: In this note we compute several invariants (e.g., algebraic $K$-theory, cyclic homology and topological Hochschild homology) of the noncommutative projective schemes associated to Koszul algebras of finite global dimension.

Key words and phrases: noncommutative algebraic geometry, projective geometry, Koszul duality, algebraic $K$-theory, cyclic homology and its variants, topological Hochschild homology.

DOI: https://doi.org/10.17323/1609-4514-2018-18-4-787-797

Full text: http://www.mathjournals.org/.../2018-018-004-010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14A22, 14N05, 16S37, 19D55, 19E08
Language:

Citation: Gonçalo Tabuada, “Invariants of noncommutative projective schemes”, Mosc. Math. J., 18:4 (2018), 787–797

Citation in format AMSBIB
\Bibitem{Tab18}
\by Gon{\c c}alo~Tabuada
\paper Invariants of noncommutative projective schemes
\jour Mosc. Math.~J.
\yr 2018
\vol 18
\issue 4
\pages 787--797
\mathnet{http://mi.mathnet.ru/mmj696}
\crossref{https://doi.org/10.17323/1609-4514-2018-18-4-787-797}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000456106700010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060376891}


Linking options:
  • http://mi.mathnet.ru/eng/mmj696
  • http://mi.mathnet.ru/eng/mmj/v18/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:75
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021